# SDR SWAA2025012883434

- Difficulty date: January 6, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 1oo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BUFFLE AT BS500A TO BS500B LBL25 WL156 CORRECT LOCATION IS BS500B TO BS500C<[01] REMOVED AND REPLACED BAFFLE ASSY P/N 143A7510-11 BETWEEN BS500B AND BS500C; LBL25 IAW SRM 51-40-02 AND DWG 143A7505 REV B.;[02] REJECT - CRACK FOUND @ BRACKET AFT OF FRAME STA 500C WL156 LBL25; LOWER FASTENER;[03] PICTURE ATTACHED FOR CORRECTIVE ACTION ENTRY 2.;[04] REMOVED AND REPLACED BAFFLE ASSY P/N 143A7510-11 BS500B AND BS500C; LBL25 IAW SRM 51-40-02  AND DWG 143A7505 REV B.;[05] VERIFIED CORRECTIVE ACTION COMPLETE
